question-icon

Suggest treatment for swelling in the feet with lack of appetite

default
Posted on Thu, 28 Jul 2016
Question: My brother has swollen feet, stomach, legs, and testicles. He is not eating. Will he be able to fly back from Meixico?
doctor
Answered by Dr. Ronald Schubert (1 hour later)
Brief Answer:
Edema

Detailed Answer:
Thank you for contacting HCM with your health care concerns

I am sorry to hear that your brother who I assume is vacationing in Mexico is having problems with edema. This could be a sign of congestive heart failure or even kidney failure. I would recommend before he returns to the US that he should be seen in Mexico. If he is having heart failure or kidney failure he may not be able to tolerate the flight home.

So please have him evaluated.

I hope I answered your question. Please contact us again if you have any additional questions
Above answer was peer-reviewed by : Dr. Arnab Banerjee
doctor
Answered by
Dr.
Dr. Ronald Schubert

General & Family Physician

Practicing since :1984

Answered : 2407 Questions

premium_optimized

The User accepted the expert's answer

Share on
Suggest treatment for swelling in the feet with lack of appetite

Brief Answer: Edema Detailed Answer: Thank you for contacting HCM with your health care concerns I am sorry to hear that your brother who I assume is vacationing in Mexico is having problems with edema. This could be a sign of congestive heart failure or even kidney failure. I would recommend before he returns to the US that he should be seen in Mexico. If he is having heart failure or kidney failure he may not be able to tolerate the flight home. So please have him evaluated. I hope I answered your question. Please contact us again if you have any additional questions